Alert archive / California / Wind Advisories in 2016
Wind Advisory 14, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Mar 7, 2016, 3:34 AM PST for Orange County, Riverside County, San Diego County, California. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2016, 3:34 AM PST (11:34 UTC)
- Expired
- Mar 7, 2016, 8:00 PM PST
- In force
- 16 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 65 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
207 WWUS76 KSGX 071134 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 334 AM PST MON MAR 7 2016 ...STRONG GUSTY WEST TO NORTHWEST WINDS FOR THE MOUNTAINS AND DESERTS OF RIVERSIDE AND SAN DIEGO COUNTIES AND TOWARDS THE COAST FOR LATE THIS MORNING INTO THIS EVENING... .A COLD LOW PRESSURE SYSTEM MOVING SOUTHEASTWARD ACROSS FAR SOUTHERN CALIFORNIA TODAY WILL BRING PERIODS OF STRONG GUSTY WEST TO NORTHWEST WINDS ACROSS THE MOUNTAINS AND DESERTS OF RIVERSIDE COUNTY...ACROSS SAN DIEGO COUNTY...AND ACROSS THE ORANGE COUNTY COASTAL PLAIN WITH STRONGEST WINDS FROM LATE MORNING THROUGH THE AFTERNOON. CAZ056-058-062-065-072230- /O.NEW.KSGX.WI.Y.0014.160307T1134Z-160308T0400Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING- 334 AM PST MON MAR 7 2016 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. * WINDS...AREAS OF SOUTHWEST TO WEST WINDS EARLY THIS MORNING SUBSIDING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH...BECOMING WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH FOR THE LATE MORNING THROUGH EARLY EVENING. * LOCATION...NEAR MOUNTAIN RIDGETOPS...ALONG DESERT MOUNTAIN SLOPES...INTO ADJACENT DESERT AREAS. * TIMING...WINDS WILL SUBSIDE SOME EARLY THIS MORNING...THEN STRENGTHEN DURING THE LATE MORNING AND AFTERNOON...THEN GRADUALLY DIMINISH THIS EVENING. * VISIBILITY...LOCALLY REDUCED IN BLOWING SAND AND BLOW DUST IN THE DESERTS. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS. IN THE DESERTS...AREAS OF BLOWING DUST AND SAND WILL LOCALLY REDUCE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ043-050-552-554-072230- /O.NEW.KSGX.WI.Y.0014.160307T1800Z-160308T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- ORANGE COUNTY COASTAL AREAS-ORANGE COUNTY INLAND AREAS- 334 AM PST MON MAR 7 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PST THIS EVENING. * WINDS...AREAS OF WEST TO NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. STRONGEST GUSTS TO 50 MPH NEAR THE COAST. * TIMING...WINDS STRENGTHENING AND SPREADING SOUTHWARD ALONG THE COAST DURING THE LATE MORNING AND EARLY AFTERNOON...THEN SUBSIDING DURING THE EVENING. * LOCATION...STRONGEST WINDS NEAR THE COAST. * IMPACTS...WATCH FOR DOWNED PALM FRONDS AND BROKEN TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 17
3 follow-up statements
097 WWUS76 KSGX 071437 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 637 AM PST MON MAR 7 2016 ...STRONG GUSTY WEST TO NORTHWEST WINDS FOR THE MOUNTAINS AND DESERTS OF RIVERSIDE AND SAN DIEGO COUNTIES AND TOWARDS THE COAST INTO THIS EVENING... .A COLD LOW PRESSURE SYSTEM MOVING SOUTHEASTWARD ACROSS FAR SOUTHERN CALIFORNIA TODAY WILL CREATE PERIODS OF STRONG GUSTY WEST TO NORTHWEST WINDS ACROSS THE MOUNTAINS AND DESERTS OF RIVERSIDE COUNTY...ACROSS SAN DIEGO COUNTY...AND ACROSS THE ORANGE COUNTY COASTAL PLAIN WITH STRONGEST WINDS FROM THIS MORNING THROUGH THE AFTERNOON. CAZ043-050-552-554-072230- /O.EXT.KSGX.WI.Y.0014.160307T1500Z-160308T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- ORANGE COUNTY COASTAL AREAS-ORANGE COUNTY INLAND AREAS- 637 AM PST MON MAR 7 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... * WINDS...AREAS OF WEST TO NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH. STRONGEST GUSTS TO 55 MPH NEAR THE COAST. * TIMING...WINDS STRENGTHENING AND SPREADING SOUTHWARD ALONG THE COAST THIS MORNING AND EARLY AFTERNOON...THEN SUBSIDING DURING THE EVENING. * LOCATION...STRONGEST WINDS NEAR THE COAST. * IMPACTS...WATCH FOR DOWNED PALM FRONDS AND BROKEN TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-062-065-072230- /O.CON.KSGX.WI.Y.0014.000000T0000Z-160308T0400Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING- 637 AM PST MON MAR 7 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WINDS...AREAS OF SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH...BECOMING WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH LATE MORNING THROUGH EARLY EVENING. * LOCATION...NEAR MOUNTAIN RIDGETOPS...ALONG DESERT MOUNTAIN SLOPES...INTO ADJACENT DESERT AREAS. * TIMING...WINDS WILL SUBSIDE SOME EARLY THIS MORNING...THEN STRENGTHEN DURING THE LATE MORNING AND AFTERNOON...THEN GRADUALLY DIMINISH THIS EVENING. * VISIBILITY...LOCALLY REDUCED IN BLOWING SAND AND BLOW DUST IN THE DESERTS. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS. IN THE DESERTS...AREAS OF BLOWING DUST AND SAND WILL LOCALLY REDUCE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JJT
381 WWUS76 KSGX 072150 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 150 PM PST MON MAR 7 2016 ...STRONG GUSTY WEST TO NORTHWEST WINDS FOR THE MOUNTAINS AND DESERTS OF RIVERSIDE AND SAN DIEGO COUNTIES AND TOWARDS THE COAST INTO THIS EVENING... .A COLD LOW PRESSURE SYSTEM WILL CONTINUE PERIODS OF STRONG AND GUSTY WEST TO NORTHWEST WINDS ACROSS THE MOUNTAINS AND DESERTS OF RIVERSIDE COUNTY...ACROSS SAN DIEGO COUNTY...AND ACROSS THE ORANGE COUNTY COASTAL PLAIN THROUGH THIS EVENING. STRONGEST WINDS WILL BE THROUGH THIS AFTERNOON. CAZ056-058-062-065-080400- /O.CON.KSGX.WI.Y.0014.000000T0000Z-160308T0400Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING- 150 PM PST MON MAR 7 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WINDS...WEST TO NORTHWEST 25 TO 35 MPH...WITH GUSTS TO 55 MPH. * LOCATION...NEAR MOUNTAIN RIDGETOPS...ALONG DESERT MOUNTAIN SLOPES...INTO ADJACENT DESERT AREAS. * TIMING...THROUGH THIS EVENING. * VISIBILITY...LOCALLY REDUCED IN BLOWING SAND AND BLOW DUST IN THE DESERTS. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS. IN THE DESERTS...AREAS OF BLOWING DUST AND SAND WILL LOCALLY REDUCE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ043-050-552-554-080400- /O.CON.KSGX.WI.Y.0014.000000T0000Z-160308T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- ORANGE COUNTY COASTAL AREAS-ORANGE COUNTY INLAND AREAS- 150 PM PST MON MAR 7 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS TO 45 MPH. STRONGEST GUSTS TO 50 MPH NEAR THE COAST. * TIMING...THROUGH THIS EVENING. * LOCATION...STRONGEST WINDS NEAR THE COAST. * IMPACTS...WATCH FOR DOWNED PALM FRONDS AND BROKEN TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JJT
581 WWUS76 KSGX 080358 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 758 PM PST MON MAR 7 2016 CAZ056-058-062-065-080500- /O.EXP.KSGX.WI.Y.0014.000000T0000Z-160308T0400Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING- 758 PM PST MON MAR 7 2016 ...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING... WINDS HAVE DROPPED BELOW ADVISORY CRITERIA AND WILL CONTINUE TO WEAKEN OVERNIGHT. $$ CAZ043-050-552-554-080500- /O.EXP.KSGX.WI.Y.0014.000000T0000Z-160308T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- ORANGE COUNTY COASTAL AREAS-ORANGE COUNTY INLAND AREAS- 758 PM PST MON MAR 7 2016 ...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING... WINDS HAVE DROPPED BELOW ADVISORY CRITERIA AND WILL CONTINUE TO WEAKEN OVERNIGHT. $$ JAD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 7, 3:12 AM PST, 22 minutes earlier.
Area forecast discussion, Mar 7, 3:12 AM PST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
312 AM PST MON MAR 7 2016
.SYNOPSIS...
A COLD LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL MOVE ACROSS
SOUTHERN CALIFORNIA AND INTO NORTHERN BAJA THROUGH TONIGHT
BRINGING STRONG GUSTY WEST TO NORTHWEST WINDS WITH NUMEROUS
SHOWERS AND SCATTERED THUNDERSTORMS INTO EARLY THIS EVENING...
DECREASING TONIGHT AND EARLY TUESDAY. GUSTY NORTH WINDS WILL
CONTINUE ON TUESDAY WITH WARMING TO NEAR AVERAGE HIGH
TEMPERATURES. WARMER AND DRY UNDER HIGH PRESSURE FOR WEDNESDAY AND
THURSDAY WITH THURSDAY HIGH TEMPERATURES WARMING TO 10 TO 15
DEGREES ABOVE AVERAGE. COOLING TO SLIGHTLY BELOW AVERAGE HIGH
TEMPERATURES FOR NEXT WEEKEND WITH SMALL CHANCES FOR MAINLY LIGHT
PRECIPITATION. AT THE COAST...HIGH SURF WILL CONTINUE THROUGH
TUESDAY.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
A COLD LOW PRESSURE SYSTEM CENTERED OFF THE CENTRAL CALIFORNIA
COAST EARLY THIS MORNING WILL MOVE ACROSS SOUTHERN CALIFORNIA
TODAY AND INTO NORTHERN BAJA TONIGHT. LIGHTNING DETECTION SYSTEMS
SHOW NUMEROUS LIGHTNING STRIKES EXTENDING SOUTHWESTWARD FROM
POINT CONCEPTION. SCATTERED LIGHT SHOWERS EARLY THIS MORNING
ACROSS FAR SOUTHERN CALIFORNIA WILL BECOME MORE NUMEROUS AND
CONTINUE THROUGH THIS AFTERNOON AS MUCH COLDER AIR ALOFT
OVERSPREADS THE AREA FROM THE NORTHWEST INCREASING THE
INSTABILITY. SCATTERED THUNDERSTORMS ARE ALSO EXPECTED FOR LATE
MORNING THROUGH THE AFTERNOON WITH SMALL HAIL AND STRONG GUSTY
WINDS POSSIBLE. WITH THE COLDEST AIR ALOFT OVER THE COASTAL
WATERS...THE MOST LIKELY AREAS FOR THUNDERSTORMS WOULD BE OVER THE
COASTAL WATERS INTO ADJACENT COASTAL AREAS.
RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM ONE HALF TO THREE
QUARTERS ON AN INCH NEAR THE COAST TO 1 TO 1.5 INCHES IN THE
MOUNTAINS WITH LOCALLY GREATER AMOUNTS. AMOUNTS IN THE UPPER
DESERTS WILL RANGE FROM ONE QUARTER TO ONE HALF INCH WITH MOSTLY
ONE QUARTER INCH OR LESS IN THE LOWER DESERTS. AMOUNTS WILL BE
MORE VARIABLE DUE TO THE CONVECTIVE NATURE OF THE PRECIPITATION.
WHILE SOME URBAN AND SMALL STREAM FLOODING IS POSSIBLE...FLASH
FLOODING IS LESS LIKELY UNLESS SHOWERS WITH HEAVIER RAINFALL TRACK
REPEATEDLY ACROSS THE SAME AREA.
SNOW LEVELS NEAR 5500 FEET WILL LOWER TO 4500 FEET TODAY AND 4000
FEET TONIGHT WITH TOTAL SNOW ACCUMULATIONS OF 8 TO 14 INCHES ABOVE
5500 FEET WITH LOCALLY 12 TO 18 INCHES ABOVE 7000 FEET. A FEW
INCHES OF SNOWFALL IS POSSIBLE DOWN TO AROUND 4500 FEET.
GIVEN THE TRACK OF THE STORM AND THE LOCATION OF THE STRONGEST
WINDS ALOFT...THE MOST LIKELY AREAS FOR STRONGER WINDS TODAY ARE
TOWARDS THE COAST AND ACROSS THE MOUNTAINS AND DESERTS OF
RIVERSIDE AND SAN DIEGO COUNTIES.
STRONG NORTH WINDS ALOFT BEHIND THE LOW PRESSURE SYSTEM AS IT
DEPARTS WILL BRING GUSTY NORTH WINDS LATE TONIGHT INTO TUESDAY
WITH STRONGEST WINDS ALONG THE COASTAL SLOPES OF THE SAN
BERNARDINO COUNTY MOUNTAINS INTO ADJACENT PORTIONS OF THE INLAND
EMPIRE.
HIGH TEMPERATURES AROUND 10 TO 15 DEGREES BELOW AVERAGE TODAY WILL
WARM TO NEAR AVERAGE ON TUESDAY. DRY AND WARMER UNDER HIGH
PRESSURE FOR WEDNESDAY AND THURSDAY WITH THURSDAY HIGH
TEMPERATURES WARMING TO 10 TO 15 DEGREES ABOVE AVERAGE.
TOWARD THE END OF THE WEEK THROUGH NEXT WEEKEND...BROAD CYCLONIC
FLOW CENTERED NEAR THE WEST COAST WILL BRING A SERIES OF SHORTWAVES
INLAND ACROSS CALIFORNIA WITH SOUTHERN CALIFORNIA ON THE SOUTHERN
END OF THOSE SYSTEMS. HIGH TEMPERATURES WILL BE A LITTLE BELOW
AVERAGE WITH CHANCES FOR MAINLY LIGHT PRECIPITATION.
&&
.AVIATION...
071000Z...COAST/VALLEYS...SCT-BKN LOW CLOUDS BETWEEN 2500-4500 FEET
MSL THROUGH 12-15Z. AFTER 15Z CIGS OF 800-1800 FEET MSL ALONG WITH
RAIN AND ISOLATED TSRA THROUGH ABOUT 23Z. VIS RESTRICTIONS OF 1-3SM
OR LESS WITH THE HEAVIEST SHOWERS. SOUTHWEST WINDS 10-20 KT THIS
MORNING WILL BECOME NORTHWEST 15-25 KT AFTER 19Z. A FEW GUSTS AT TAF
SITES COULD EXCEED 30 KT THIS AFTERNOON AND EVENING. SHOWERS AND
CLOUDS WILL DECREASE FROM NORTH TO SOUTH OVERNIGHT WITH SCATTERED
CLOUDS PREVAILING AFTER 08Z.
MOUNTAINS....VIS WILL BE REDUCED TO 1SM OR LESS IN FOG AND
PRECIPITATION MAINLY ALONG WEST FACING MOUNTAIN SLOPES THROUGH ABOUT
23Z. CLOUDS WILL GRADUALLY CLEAR OVERNIGHT EXCEPT ALONG NORTH SLOPES
OF THE SAN BERNARDINO MOUNTAINS.
DESERTS...STRONG WEST-NORTHWEST WINDS WILL CONTINUE TO PRODUCE
STRONG TO SEVERE MOUNTAIN WAVES IN LEE OF MOUNTAINS...LOCAL LLWS AND
ROTORS. REDUCED VIS IN BLOWING DUST AND SAND IS POSSIBLE TODAY. RAIN
WITH OCCASIONAL CIGS BETWEEN 2500-5000 FEET MSL CAN BE EXPECTED
FROM 16-22Z TODAY.
&&
.MARINE...
200 AM...A POWERFUL STORM WILL MOVE THROUGH THE COASTAL WATERS
TODAY...BRINGING GALE FORCE WINDS...HAZARDOUS SEAS...AND SOME
THUNDERSTORMS. THE THUNDERSTORM THREAT WILL DIMINISH THIS EVENING
WHILE THE STRONG WINDS AND HIGH SEAS WILL CONTINUE THROUGH TUESDAY.
NO ADDITIONAL MARINE WEATHER HAZARDS ARE EXPECTED WEDNESDAY THROUGH
FRIDAY. THE MARINE WEATHER STATEMENT CONTAINS DETALS ON
THUNDERSTORMS AND WATERSPOUTS...LAXMWSSGX. THE GALE WARNING PROVIDES
THE DETAILS ON STORMY WINDS AND SEAS...LAXMWWSGX.
&&
.BEACHES...
200 AM...VERY LARGE SURF WILL HIT THE BEACHES TODAY THROUGH TUESDAY
MORNING. THE COMBINATION OF THIS SURF...GUSTY WINDS...AND PROJECTED
HIGH TIDES OVER 6 FEET WILL THREATEN COASTAL FLOODING PARTICULARLY
AROUND TIMES OF HIGH TIDE THIS MORNING AND TUESDAY MORNING. THE
THREAT OF DAMAGING SURF AND COASTAL FLOODING WILL DIMINISH TUESDAY.
FOR DETAILS...CHECK THE HIGH SURF ADVISORY/WARNING AND THE COASTAL
FLOOD ADVISORY...LAXCFWSGX...AND THE SURF FORECAST...LAXSRFSGX.
&&
.SKYWARN...
SKYWARN ACTIVATION MAY BE NEEDED TODAY FROM 10 AM THROUGH 6 PM.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 8 PM PST THIS EVENING FOR RIVERSIDE COUNTY
MOUNTAINS-SAN DIEGO COUNTY DESERTS-SAN DIEGO COUNTY
MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.
WINTER STORM WARNING FROM 8 AM THIS MORNING TO 3 AM PST TUESDAY
FOR RIVERSIDE COUNTY MOUNTAINS-SAN BERNARDINO COUNTY
MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS.
HIGH SURF WARNING FROM NOON TODAY TO 4 PM PST TUESDAY FOR ORANGE
COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
HIGH SURF ADVISORY UNTIL NOON PST TODAY FOR ORANGE COUNTY
COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
COASTAL FLOOD ADVISORY FROM 6 AM THIS MORNING TO NOON PST
TUESDAY FOR ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY
COASTAL AREAS.
WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM PST THIS EVENING
FOR ORANGE COUNTY COASTAL AREAS-ORANGE COUNTY INLAND AREAS-
SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS.
PZ...GALE WARNING UNTIL 10 AM PST TUESDAY FOR COASTAL WATERS FROM SAN
MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM-WATERS
FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
&&
PUBLIC...17
AVIATION/MARINE/BEACHES...MMThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 2:01 AM PST | Gale Warning | SGX | 24 hr | |
| Mar 7, 5:48 AM PST | Beach Hazards Statement | SGX | Orange, San Diego | 16 hr |
| Mar 7, 6:17 AM PST | Special Marine Warning | SGX | 118 min | |
| Mar 7, 6:36 AM PST | Severe Thunderstorm Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 84 min |
| Mar 7, 7:58 AM PST | Severe Thunderstorm Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 43 min |
| Mar 7, 8:06 AM PST | Severe Thunderstorm Warning | SGX | San Diego | 84 min |
| Mar 7, 8:17 AM PST | Special Marine Warning | SGX | 43 min |
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.